A 19-year-old female asked:
I am on tindiazole and i have recently developed extremely sun sensitivity and a rash. is this a common side affect and should i be worried?
1 doctor answer • 1 doctor weighed in
Pediatrics 59 years experience
Tindiazole: The drug is not known to be sun sensitive but one can develop rashes that appear similar to sun sensitivity such as steven johnson syndrome.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Dec 22, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.